Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What to do to increase height?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hello Doc, i am 25 years old and i am 5"4 i want to increase my heaght there that i csn use to increase my height ?
Posted Sat, 2 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
Sorry,growth is arrested in your case.

Detailed Answer:
Thanks for writing to XXXXXXX

Sorry Dear, Growth is arrested by this age and any bony growth is not possible after fusion of growth plates. You are already 25 years old.

During growth period,height of person depends upon many factors and it is influenced by genetic make up of person,exercise,diet,various drug intake for long period, many systemic illnesses etc.So,some factors are out of our control and certain factors can be influenced to some extent.
These methods all work before fusion of growth plates.

Please don't get disheartened. You have good average height in indian environment.So,develop confidence in your self and you are as equivalent as so called tall people.

Hope I have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor